# SDR 0401863354

- Difficulty date: October 4, 2004
- Submitted: October 7, 2004
- Operation: Air carrier
- Aircraft: N854NW
- Make and model: Airbus A330-202
- Aircraft serial: 00620
- Aircraft time: 30 hours, 8 cycles
- Engine: Pwa PW4168A
- Engine time: 30 hours, 8 cycles
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: STD142010
- Part serial: NA
- Condition: Missing
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, A
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMB THE CREW OBSERVED DECREASING OIL QUANTITY AND PRESSURE ON THE NR 2 ENGINE.  WHEN OIL PRESSURE DECREASED BELOW 70 PSI THE ENGINE WAS SHUT DOWN.  THE AIRCRAFT RETURNED TO NRT.  AFTER LANDING HEAVY, A BRAKE FIRE OCCURRED ON THE LEFT MAIN LANDING GEAR.  THE GEAR FIRE WAS EXTINGUISHED BY CFR PERSONNEL AND THE AIRCRAFT WAS TOWED TO THE GATE.  THE NR 2 ENGINE AND ALL FOUR LEFT MAIN BRAKE AND TIRE ASSEMBLIES WERE REPLACED.
